# SDR KO0R201601260041

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 78,286 hours, 12,241 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON THE CTR WING TANK UPPER SURFACE AT STATION 1229, RBL 84.
